New message

Questions, experiences and reviews (8)

Message Written by
Pylera medication????????????
I have being taking Pylera for 10 days (its for the Batiria H.plari ,i think its called).and i still feel little sick.
Is there possible i need more of the madication?
Rina
09/07/09
Reply
Can I open my pylera capsule?
I am trying to heal a terrible h.pylori infection but i cannot swallow pills.
I was told by the pharmacist that i cannot open the pylera but my dr said it is okay to open & put into applesauce. I am unsure what to do. I am wondering if anyone has taken this drug by opening it & what the outcome was.
laila
09/07/10
Reply
  No, don't open it. You'll ruin the medication. MDs don't know that much about medication delivery. It is literally in the prescription information for Pylera to not open the capsules.
Lea
09/09/10
Pylera, Omeprazole, H Pylori, Gastritis, GERD, Acid Reflux? Done with meds, still not feeling well.?
At first I had a mild stomach pain. Turned out I have H Pylori+Gastritis+GERD! The Dr prescribed me antibiotics but it didn't kill H Pylori. So Dr prescribed me Pylera. It had horrible side-effects. But I took it all for 10 days with Omeprazole and I am still taking Omeprazole (40mg/day). I still feel bad. Acid reflux bothers my throat and esophagus so much and I always feel nauseas, tired, dizzy, depressed... I didn't have these problems before taking the medications. Maybe I shouldn't have trusted the doctors and shouldn't have taken the meds. I think I have destroyed my healthy body with harsh medications. I feel so bad.....Did any body have the same experience?
Flora
05/16/11
Reply
H.Pylori and Acne? Am I done with both?
I've been suffering from mild but very annoying acne for a few years in my twenties. I was diagnosed with H.Pylori bacteria and prescribed Pylera (harsh antibiotics) for treating it. I know doctors link H.Pylori with acne rosacea. In a couple weeks after I finished the course of Pylera I noticed my faced cleared, I still have minor imperfections and lots of red spots on my cheeks, but miraculously all the cysts disappeared, my face is smooth and I don't see anything significant coming out. I thought maybe my acne is gone forever? How I would be happy!!!
it's been only three weeks, and I stopped using my topical acne medications about 4 weeks ago.
I spoke to my dermatologist. he was very upset that I stopped his treatment, but it only made my face dry and red (retin-a, rosac, brevoxyl, peroxide...). I asked him maybe since my H.Pylori problem is solved, I am done with my acne too. he said - "no way, keep using drugs I prescribe"... he said it's a temporary effect from taking antibiotics. is he right?
I was so happy to notice difference, and now he is assuring me it will come back...
What do you think, people?
Maria
05/20/10
Reply
  Hi Ellen. Clearly (no pun intended) the treatment for H. pylori has had an impact on the health of your gut, and therefore, on the health of your skin. I hope the benefit lasts.

Also, clearly, you need to find a more intellectually open-minded dermatologist. The current one is using dangerous drugs to try to mask your "symptoms" of acne and not working with you to find and fix the underlying CAUSE.

Best wishes and good luck.
Doctor J
05/20/10
Has anyone taken Pylera, a medication for stomach bacteria...?
I just wanted to know what kinds of side affects you experienced when on this medication and do it actually works?
SaMMy GurL 24
04/10/09
Reply
  No, I have not take Pylera before.
sokokl
04/11/09
I'm taking Pylera for a stomach bacteria. It is making me very dizzy and nauseated. Should I stop taking it?
The script is 3 pills 4 times a day! They told me the bacteria was minor, and they found it with a test for my hernia. I had no problems until I started taking this med.
Nette on the Bayou
07/13/08
Reply
  Contact your doctor as soon as you can. You apparently do not tolerate that particular drug. There probably other drugs you could do.
hopeymagoo
07/13/08
h pylori PLEASE HELP!!?
Ok so I just got done with my treatment, 3 pills 4 times a day for 10 days. The medicine was called Pylera. I was wondering how long after you take the medicine are you cured? Like does it take a few days after your done with treatment for it to start working or should I be cured after I am done with treatment?
I still feel as if I have acid in my throat after I ate breakfast.

Any advice will help!
Thanks for your help Gary! I will give the dr a call and see what she says!
Here To Help!
12/21/09
Reply
  Bear in mind that you took an antibiotic, NOT an antacid, so after 10 days of taking it, you have killed all the "H. pylori" bacteria that can cause an ulcer, but you may continue to have acid reflux from other causes. Your meds killed the bacteria, but they didn't stop the acid production permanently. You should tell your doctor that you have completed the medication, but are still encountering acid reflux (Also known as: "heartburn").

I also encounter frequent acid reflux and take over-the-counter Prilosec to treat it.
Gary D
12/21/09
Is this anxiety/panic?????? So confused and soo sick of this!?
SORRY IT'S SO LONG...... Ok so a little over a year ago I started developing anxiety out of the blue. It was a few months after the guy I was in a serious relationship with moved to another state unexpectedly and we were fighting quite often because of the distance. Our what I thought would be fairy tale relationship, turned into a disaster pretty quickly. I'd wake up in the middle of the night sweating, my whole body shaking, feeling like I was going to puke, along with an overall feeling of fear. It would pass after about 10 minutes and I'd fall back to sleep. I assumed it was from missing him and not being happy with where our relationship was. (Though I really didn't think it would have such an affect on me physically.) After a few nights of this I made an appointment with a therapist who said I should probably make an appointment with a psychiatrist because of the frequency of the "attacks". After a few weeks I started feeling nervous all day everyday... just a weird, nervous, shakey feeling.... as if I had to make a speech in front of thousands of people, or like the feeling you get when you receive bad news. I saw a well known psychiatrist in my area and she diagnosed me with Generalized Anxiety Disorder and Panic Disorder, and gave me a script for 0.5 Ativan, 1 pill daily (the lowest dose). It took me about 2 months after that to even begin the Ativan because I hate resorting to medication. I had to withdraw from classes because I started getting these feelings at school also. (Meanwhile, I LOVE my school.) Well eventually, I gave in and the Ativan helped (I didn't even take the whole prescribed dose.) I'd usually be ok with a half of pill for the whole day. I started getting back to my normal activities. After about 6 months on the Ativan, my relationship ended unexpectedly and I felt every ounce of hope of getting rid of the anxiety go right out the window. I was worse then ever, and since then have not been right. I used to love shopping.. I went into the mall and had to leave within 10 minutes because I had heart palpatations, I was sweating, and felt like I'd pass out. I saw my psychiatrist again and she thought maybe I was a little depressed over the breakup so decided to prescribe me Lexapro (lowest dose.. along with the Ativan) She wanted me to only start with 1/4 of the Lexapro after breakfast for a week. I know 1/4 is basically nothing but after 3 days of that I felt so sick. I stopped it, saw her again and she switched me to Klonopin (lowest dose.. 1/4 in the morning, 1/4 in the evening) and Zoloft (lowest dose). Ok well Zoloft made me sick as well, so I basically give up with trying anti-depressants. If you suffer from anxiety the last thing you want is to feel horrible, correct?? :/.. Well now here I am.. I think my anxiety is worse than ever.. Some days I'm ok.. but others I feel extremely nervous/scared, weak, shakey, nauseous, a whole bunch of miserable symptoms. I used to always feel great.. I always had great energy.. I don't know anymore! I guess the Klonopin helps.. but I'm on such low doses.. I don't really know? I feel tired and sometimes a little zoned out even from what I take?! I went to my regular doctor for a physical. I told her everything. She did a lot of blood work and was found H. Pylori positive, but everything else came back fine. Since I don't do too well with medicine.... Pylera, which I was prescribed for the H. Pylori didn't work out too well.. Couldn't make it past the 3rd day.. now I have to see a Gastro this Thursday. Basically I don't know where all of these weird feelings are coming from.. If it is all anxiety/panic.. then it's horrible. I'm 24.. I used to live life to the fullest now I feel overwhelmed with these physical symptoms.... Anyone else go through this with anxiety/panic? I hate resorting to medicine along with playing with different medicines... I just want to feel the way I used to feel before all of this...
Gaga0457
07/19/11
Reply

Consumer feedback Disclaimer